# SDR FDEA201110154527

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377348720000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL BELLY SKIN HAS DENT 2.5 IN FWD OF FRAME 22 AND 1 IN INBD OF STRINGER 52R DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-10-12 DIA 103.  CUT OUT DAMAGE AND REPAIRED IAW SRM 53-10-12, FIG 207 AND 51-70-20, PAGES 25 AND 27.  REPROTECTED IAW SRM 51-75-10. REPAIR IS TO BE INSPECTED AT DEFINED INTERVALS IAW SRI 53-10-12-2-001-00.
